RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 6, Number 1  


Quasi-free states on the $C^*$ algebra of CCR
A. S. Holevo
3
Analytic structure of superpropagators in the coupling constant
M. K. Volkov
21
Asymptotic states of massive particles interacting with the gravitational field
P. P. Kulish
28
Allowance for corrections to the eikonal approximation in the quasipotential approach
V. R. Garsevanishvili, S. V. Goloskokov, V. A. Matveev, L. A. Slepchenko, A. N. Tavkhelidze
36
Unitary condition and decrease of the differential cross section of multiparticle production with increasing energy
V. V. Ezhela, A. A. Logunov, M. A. Mestvirishvili
42
Quantum field theory and diffraction scattering of mesons and baryons
V. M. Budnev, I. F. Ginzburg, V. G. Serbo
55
Coherent states and excitation of a charged particle in a constant magnetic field by means of an electric field
I. A. Malkin, V. I. Man'ko
71
Quantum theory of the motion of relativistic electrons in an axisymmetric magnetic field of a focusing type
V. Ch. Zhukovskii, A. A. Sokolov, I. M. Ternov, B. V. Kholomai
78
Theory of fermions with zero mass
L. l. Smirnov
87
Application of functional integration to the derivation of the low-frequency asymptotic behaviour of Green's functions and kinetic equations for a nonideal Bose gas
V. N. Popov
90
Theory of Zeeman level widths of nuclear spins in solid orthohydrogen
K. Valasek, A. L. Kuzemsky
109
Theory of kinetic equations for systems with bound states of particles
S. V. Peletminskii
123
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019